It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


Spongebones,
Sorry to hear about your Vit D being low. Would spending more time in the sun help rather than taking more pills? Or are you having trouble absorbing the Vit D from sunlight?
taape, Thanks for the reply. I get plenty of sunshine, we go boating every weekend. Obviously the vit D is not absorbing adequately through either digestive tract or skin. I forgot to mention that my most recent Dexa revealed osteomalasia, softening of bone, in addition to osteoporosis. My dr is quite concerned about this and so am I. No, I don't want to take any more pills and I am really concerned about how this will affect my already bad digestive problems. That is the reason that I am asking if anyone else has tried the Vit D shots, would also like to know if anyone has had good success with vit d pills and what kind, if any, side effects that they may have experienced.





All times are GMT -7. The time now is 07:56 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!